# SDR 9JLA2013123104828

- Difficulty date: December 23, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 71
- Aircraft time: 2,700 hours, 1,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 4AS3360500505
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT AFTER LOADING OF PASSENGERS DURING COLD WEATHER OPERATIONS, THE CREW WAS UNABLE TO CLOSE THE CABIN DOOR & DAMAGED THE AFT DOOR SUPPORT TELESCOPIC STRUT.  IT WAS DETERMINED THAT THE AFT DOOR TELESCOPIC TIE ROD AS JAMMED DUE TO FROZEN WATER INSIDE OF THE TELESCOPIC ROD.  A NEW STRUT WAS INSTALLED & THE AIRCRAFT WAS RETURNED TO SERVICE.
